It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Ian,

I am not a doctor, so I cannot give medical advice. I can only give you my personal opinion.

I went back and re-read your original post, and it sounds like you were better when you were on Celexa, but it made you too sleepy. Did you take it in the early evening, so that it would start to work before dinnertime, and also allow you to get a good night of rest? The sleepy side effect would have subsided by the morning, allowing you to work during the day. If you took it first thing in the morning, and it made you sleepy and unproductive during the day, did your doctor ever recommend changing the time of day that you took it?

I know firsthand that changing meds is NOT an easy process, as the body has to adjust. I would ask him about spacing the timing between your Prozac and your nexium. I know that you should never just go cold turkey off of any prescription med...and a doctor should be advising you concerning that.

I am not sure about the timing/interaction of all the enzymes that you are taking. Are you under the care of a naturopath who is helping you select these supplements? I know that enzymes help to digest the food you eat, but I also know that omeprazole needs food in order for the proton pumps to be inhibited. Do they cancel each other out? I don't know for sure, but common sense would say quite possibly.

How long have you been taking the two doses of your PPI? Actually, you are taking Nexium, which is a different drug than omeprazole, which is Prilosec. Can you make an appt with the doctor who prescribed these meds for you? Maybe he can help you make sense of why you are having this full feeling in the middle of the night all of a sudden. When you say you have a full feeling, does that mean you are nauseous, and feel like you are about to vomit? Do you wake up gagging and coughing? Does it feel like a lump of oatmeal is stuck in your throat? Maybe it has nothing to do with your reflux, but everything to do with anxiety?

It sounds like you are a little hyper-vigilant and very aware of your body, to the point of overthinking it. I know anxiety can cause this heightened sense of awareness. In my opinion, your focus should be on controlling your anxiety, which it sounds like you and your doctor are trying to do. Do you have access to a counselor? Sometimes, talking to a counselor (psychologist or a licensed counselor) is the key to feeling better. Medication alone is often not enough.

I wish you health and peace.





All times are GMT -7. The time now is 05:34 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!